Alert archive / Louisiana / Tornado Warnings in 2024
Tornado Warning 18, NWS Lake Charles, LA
NWS Lake Charles, LA issued this tornado warning at Apr 10, 2024, 7:11 AM CDT for 4 parishes in Louisiana. It was in force for 25 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 10, 2024, 7:11 AM CDT (12:11 UTC)
- Expired
- Apr 10, 2024, 7:36 AM CDT
- In force
- 25 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Acadia Parish, LA, Evangeline Parish, LA, Lafayette Parish, LA, Saint Landry Parish, LA
The radar
The Ft Polk radar (KPOE), 87 km from the middle of the area, began a volume at 12:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 10, 7:14 AM CDT | TSTM WND DMG | 1 W Iota, LA | Photos of multiple trees down, metal flag pole down, and chicken coop was damaged. Time estimated by radar. |
| Apr 10, 7:21 AM CDT | TSTM WND DMG | 6 Ene Iota, LA | Live powerlines and power poles down on LA 13 and Schultz rd near Iota. Time estimated by radar. |
| Apr 10, 7:23 AM CDT | TSTM WND DMG | 3 Wnw Branch, LA | Video of damage on Prairie Hays Rd in Branch. Siding ripped from building. Trees down. Time estimated by radar. |
| Apr 10, 7:27 AM CDT | TORNADO | 2 Ese Church Point, LA | Brief tornado touched down at the leading edge of the squall line as it reached Parish Rd 3-97. Tornado caused tree damage and destroyed a grain bin. |
| Apr 10, 7:27 AM CDT | TORNADO | 2 Ese Church Point, LA | Corrects previous tornado report from 2 ESE Church Point. Brief tornado touched down at the leading edge of the squall line as it reached Parish Rd 3-97. Tornado caused tree damage and destroyed a grain bin. Tornado rated EF1. |
| Apr 10, 7:30 AM CDT | TSTM WND DMG | 1 Wsw Church Point, LA | Numerous reports of trees blown down or snapped off in the area of Church Point. Time estimated by radar. |
| Apr 10, 7:30 AM CDT | TSTM WND DMG | 3 Nw Cankton, LA | Report of damage and heavy debris at Diamond lane, Berab and Vautrot Rd. Possible Tornado. Time estimated by radar. |
| Apr 10, 7:30 AM CDT | TSTM WND DMG | Church Point, LA | Large tree blown down on Vista St. Time estimated by radar. |
| Apr 10, 7:34 AM CDT | TSTM WND DMG | 2 Nnw Cankton, LA | Photo of tree down on Hypolite Rd near Cankton. Time estimated by radar. |
| Apr 10, 7:34 AM CDT | TSTM WND DMG | 2 Nw Opelousas, LA | *** 4 INJ *** St Landry Parish EM reports four people were injured when a tree fell on a car. One injury is critical and the victim is being airlifted to Baton Rouge. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 10, 3:47 AM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 0.2 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1612 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 526 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 3.1
The text
As transmitted.
119
WFUS54 KLCH 101211
TORLCH
LAC001-039-055-097-101300-
/O.NEW.KLCH.TO.W.0018.240410T1211Z-240410T1300Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Lake Charles LA
711 AM CDT Wed Apr 10 2024
The National Weather Service in Lake Charles has issued a
* Tornado Warning for...
North central Lafayette Parish in south central Louisiana...
Southern Evangeline Parish in central Louisiana...
Northern Acadia Parish in southwestern Louisiana...
Central St. Landry Parish in central Louisiana...
* Until 800 AM CDT.
* At 710 AM CDT, severe thunderstorms capable of producing a tornado
were located along a line extending from near Basile to Iota,
moving east at 70 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* These dangerous storms will be near...
Eunice, Maxie, Duralde, and Mowata around 715 AM CDT.
Mamou, Chataignier, Savoy, Branch, and Richard around 720 AM CDT.
Church Point, Swords, and Lawtell around 725 AM CDT.
Opelousas, Ville Platte, Sunset, Grand Coteau, Cankton, and
Prairie Ronde around 730 AM CDT.
Washington and Grand Prairie around 735 AM CDT.
This includes the following highways...
Interstate 10 in Louisiana between mile markers 72 and 78.
Interstate 49 between mile markers 7 and 22, and between mile
markers 36 and 41.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
This line of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.
&&
LAT...LON 3064 9208 3048 9201 3032 9205 3021 9253
3053 9261 3055 9259 3056 9259 3056 9258
3060 9260 3065 9260 3079 9243 3080 9217
TIME...MOT...LOC 1210Z 258DEG 61KT 3056 9260 3032 9251
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Cramer2 follow-up statements
798
WWUS54 KLCH 101222
SVSLCH
Severe Weather Statement
National Weather Service Lake Charles LA
722 AM CDT Wed Apr 10 2024
LAC001-039-055-097-101300-
/O.CON.KLCH.TO.W.0018.000000T0000Z-240410T1300Z/
Lafayette LA-Evangeline LA-Acadia LA-St. Landry LA-
722 AM CDT Wed Apr 10 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 AM CDT FOR NORTH
CENTRAL LAFAYETTE...SOUTHEASTERN EVANGELINE...NORTHEASTERN ACADIA AND
CENTRAL ST. LANDRY PARISHES...
At 722 AM CDT, severe thunderstorms capable of producing tornadoes
were located along a line extending from near Mamou to Branch, moving
east at 70 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
These dangerous storms will be near...
Church Point, Cankton, Chataignier, Swords, Mire, Savoy, Branch,
Lawtell, and Richard around 725 AM CDT.
Opelousas, Carencro, Sunset, Grand Coteau, and Prairie Ronde
around 730 AM CDT.
Washington around 735 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
This line of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.
&&
LAT...LON 3064 9208 3048 9201 3032 9205 3025 9235
3050 9239 3060 9242 3074 9249 3079 9243
3080 9217
TIME...MOT...LOC 1222Z 270DEG 61KT 3059 9238 3035 9229
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Cramer443
WWUS54 KLCH 101236
SVSLCH
Severe Weather Statement
National Weather Service Lake Charles LA
736 AM CDT Wed Apr 10 2024
LAC001-039-055-097-101246-
/O.CAN.KLCH.TO.W.0018.000000T0000Z-240410T1300Z/
Lafayette LA-Evangeline LA-Acadia LA-St. Landry LA-
736 AM CDT Wed Apr 10 2024
...THE TORNADO WARNING FOR NORTH CENTRAL LAFAYETTE...SOUTHEASTERN
EVANGELINE...NORTHEASTERN ACADIA AND CENTRAL ST. LANDRY PARISHES IS
CANCELLED...
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 900 AM CDT for central, south
central and southwestern Louisiana.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Lake Charles.
&&
LAT...LON 3064 9208 3048 9201 3032 9205 3025 9235
3050 9239 3060 9242 3074 9249 3079 9243
3080 9217
TIME...MOT...LOC 1233Z 258DEG 61KT 3063 9216 3039 9207
$$
CramerWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this tornado warning went out at Apr 10, 6:47 AM CDT, 24 minutes earlier.
Area forecast discussion, Apr 10, 6:47 AM CDT, 24 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
647 AM CDT Wed Apr 10 2024
...New AVIATION...
.SHORT TERM...
(Today through Friday night)
Issued at 355 AM CDT Wed Apr 10 2024
Our long anticipated severe weather/heavy rain event is finally
underway with local 88Ds showing a cluster of very slow moving
thunderstorms covering interior sern TX/cntl LA with various ob
networks showing up to 8 inches of rain having fallen across this
area. Meanwhile, regional 88Ds show a developing line of storms
approaching Houston metro which is progged to further strengthen and
sweep into/across the forecast area later this morning. Special 04z
KLCH sounding showed reasonable helicity to go along with good
CAPE/shear and exceptional moisture, thus all modes of severe remain
in play through the event. And accordingly, SPC has now issued a
Tornado Watch for the entire forecast area valid til 09L/14z.
In addition, no changes are planned to going hazards (Flood
Watch/Wind Advisory) based on latest guidance.
After this initial round of convection departs the region,
expecting another round, although with far less coverage, of
showers/storms associated with the advancing stacked low/sfc
frontal boundary to cross later this afternoon.
Once the afternoon precip exits the area, dry conditions are
expected for the remainder of the short term period as a nwrly
flow aloft behind the departing shortwave gradually transitions
to a more wrly flow, while sfc high pressure builds over the
region. An initial burst of post-frontal cooler weather will
gradually moderate.
25
&&
.LONG TERM...
(Saturday through Wednesday)
Issued at 355 AM CDT Wed Apr 10 2024
Slim rain chances return to the forecast for Tuesday as another
mid/upper-level shortwave combines with a limited moisture return
off the Gulf to produce widely scattered showers and storms over
our extreme nrn zones. Otherwise, the long term period of the
forecast looks to be dry.
25
&&
.AVIATION...
(12Z TAFS)
Issued at 646 AM CDT Wed Apr 10 2024
No significant changes to previous TAF thinking...
25
(Little change to the overall forecast thinking since the
previous package. Still expected a large swath of heavy rain and
thunderstorms to move across the region over the next 12 hours or
so, bringing frequent lighting, gusty/damaging winds, low
ceilings, and reduced VIS to all terminals. Conditions will begin
to improve west to east through the late morning into the early
afternoon. Some light showers will be possible through the
afternoon after the main threat is over however, these showers
aren't expected to pose many issues. Conditions will improve
quickly from the afternoon into the evening hours.
17)
&&
.MARINE...
Issued at 355 AM CDT Wed Apr 10 2024
Extended the SCA on all of our waters based on latest guidance
this morning.
25
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 78 53 75 47 / 100 10 0 0
LCH 78 56 77 51 / 90 0 0 0
LFT 80 59 77 53 / 100 0 0 0
BPT 79 54 79 53 / 80 0 0 0
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Flood Watch through this evening for LAZ027>033.
Wind Advisory until 7 PM CDT this evening for LAZ033-044-045-055-
073-074-141>143-152>154-241>243-252>254.
Coastal Flood Advisory until 2 PM CDT this afternoon for LAZ073-
074.
Coastal Flood Advisory until 7 PM CDT this evening for
LAZ252>254.
TX...Flood Watch through this evening for TXZ180-259-260.
Wind Advisory until 7 PM CDT this evening for TXZ515-516-615-616.
Coastal Flood Advisory until 2 PM CDT this afternoon for TXZ615.
GM...Small Craft Advisory until 10 AM CDT Thursday for GMZ430-432.
Small Craft Advisory until 10 AM CDT Thursday for GMZ435-436.
Small Craft Advisory until 7 PM CDT Thursday for GMZ450-452-455-
470-472-475.
&&
SHORT TERM...25
LONG TERM....25
AVIATION...25In the hours before
Special weather statement, Apr 10, 5:29 AM CDT, 1 hour 42 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
529 AM CDT Wed Apr 10 2024
LAZ044-045-152-153-101100-
Upper Vermilion LA-Upper Iberia LA-Lafayette LA-Upper St. Martin LA-
529 AM CDT Wed Apr 10 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN IBERIA...
LAFAYETTE...NORTHEASTERN VERMILION AND NORTHWESTERN ST. MARTIN
PARISHES THROUGH 600 AM CDT...
At 529 AM CDT, Doppler radar was tracking a strong thunderstorm over
Jefferson Island, or 7 miles east of Abbeville, moving north at 45
mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to vegetation and outdoor
objects is possible.
Locations impacted include...
Lafayette, Abbeville, Scott, Breaux Bridge, Carencro, St.
Martinville, Broussard, Youngsville, Erath, Delcambre, Henderson,
Cade, Cecilia, Acadiana Regional Airport, Jefferson Island, Coteau,
Parks, and Milton.
This includes the following highways...
Interstate 10 in Louisiana between mile markers 98 and 117.
Interstate 49 between mile markers 1 and 7.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 900 AM CDT for south central,
central and southwestern Louisiana.
&&
LAT...LON 2996 9202 2996 9206 2997 9211 3032 9211
3033 9209 3036 9208 3037 9207 3034 9178
2999 9188 2999 9189 2996 9191 2996 9194
2995 9196
TIME...MOT...LOC 1029Z 186DEG 40KT 2999 9200
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
25Local storm report, Apr 10, 6:39 AM CDT, 32 minutes before
Preliminary Local Storm Report
National Weather Service Lake Charles LA
639 AM CDT Wed Apr 10 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0603 AM Marine Tstm Wind 38 S Sea Rim State Park 29.14N 94.00W
04/10/2024 M72 MPH GMZ470 TX Public
Report from platform in High Island block
A5.
&&
THMLocal storm report, Apr 10, 7:04 AM CDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Lake Charles LA
704 AM CDT Wed Apr 10 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM Marine Tstm Wind 2 S Port Arthur 29.87N 93.93W
04/10/2024 M63 MPH Jefferson TX Buoy
Buoy station PORT2 Port Arthur, TX.
&&
THMSpecial weather statement, Apr 10, 7:07 AM CDT, 4 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
707 AM CDT Wed Apr 10 2024
LAZ028-029-101245-
Avoyelles LA-Rapides LA-
707 AM CDT Wed Apr 10 2024
...A STRONG THUNDERSTORM WILL IMPACT EASTERN RAPIDES AND NORTHERN
AVOYELLES PARISHES THROUGH 745 AM CDT...
At 707 AM CDT, Doppler radar was tracking a strong thunderstorm near
Lecompte, or 10 miles southeast of Alexandria, moving north at 35
mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Alexandria, Pineville, Marksville, Cheneyville, Alexandria
International Airport, Effie, Ball, Mansura, Lecompte, Hessmer,
Tioga, Timber Trails, Esler Regional Airport, Lake Ophelia National
Wildlife Refuge, Kingsville, Poland, Kolin, Ruby, Holloway, and
Deville.
This includes Interstate 49 between mile markers 55 and 91.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 900 AM CDT for central
Louisiana.
&&
LAT...LON 3141 9215 3136 9208 3133 9208 3134 9203
3132 9200 3128 9202 3127 9199 3122 9199
3125 9196 3122 9194 3123 9192 3128 9195
3130 9191 3120 9173 3096 9228 3100 9238
3099 9243 3120 9264 3143 9247 3148 9220
TIME...MOT...LOC 1207Z 201DEG 30KT 3116 9239
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
CalhounLocal storm report, Apr 10, 7:10 AM CDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Lake Charles LA
710 AM CDT Wed Apr 10 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM Marine Tstm Wind 3 SW Cameron 29.77N 93.34W
04/10/2024 M50 MPH GMZ432 LA Buoy
Buoy station CAPL1 Calcasieu Pass, LA.
&&Local storm report, Apr 10, 7:11 AM CDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Lake Charles LA
711 AM CDT Wed Apr 10 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM Marine Tstm Wind 2 S Port Arthur 29.87N 93.93W
04/10/2024 M63 MPH Jefferson TX Buoy
Buoy station PORT2 Port Arthur, TX.
&&The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 10:57 PM CDT | Special Weather Statement | LCH | Beauregard, Vernon | 63 min |
| Apr 9, 11:42 PM CDT | Flash Flood Warning | LCH | Beauregard, Vernon | 7 hr |
| Apr 9, 11:55 PM CDT | Severe Thunderstorm Warning | LCH | Beauregard, Vernon | 65 min |
| Apr 10, 12:09 AM CDT | Special Weather Statement | LCH | Rapides | 51 min |
| Apr 10, 1:00 AM CDT | Special Weather Statement | LCH | Vernon | 45 min |
| Apr 10, 1:44 AM CDT | Special Weather Statement | LCH | Vernon | 46 min |
| Apr 10, 2:03 AM CDT | Special Weather Statement | LCH | Rapides | 42 min |
| Apr 10, 3:56 AM CDT | Special Weather Statement | LCH | Beauregard | 34 min |
| Apr 10, 4:18 AM CDT | Special Weather Statement | LCH | Beauregard | 27 min |
| Apr 10, 4:25 AM CDT | Special Weather Statement | LCH | Vernon | 35 min |
| Apr 10, 5:07 AM CDT | Special Marine Warning | LCH | 53 min | |
| Apr 10, 5:19 AM CDT | Severe Thunderstorm Warning | LCH | Calcasieu | 41 min |
| Apr 10, 5:26 AM CDT | Severe Thunderstorm Warning | LCH | Allen | 49 min |
| Apr 10, 5:29 AM CDT | Special Weather Statement | LCH | Lafayette | 31 min |
| Apr 10, 5:45 AM CDT | Special Marine Warning | LCH | 60 min | |
| Apr 10, 5:47 AM CDT | Special Marine Warning | LCH | 43 min | |
| Apr 10, 5:53 AM CDT | Severe Thunderstorm Warning | LCH | Calcasieu, Cameron | 52 min |
| Apr 10, 5:57 AM CDT | Severe Thunderstorm Warning | LCH | Lafayette, Saint Landry, Saint Martin | 48 min |
| Apr 10, 6:00 AM CDT | Severe Thunderstorm Warning | LCH | Beauregard, Calcasieu | 45 min |
| Apr 10, 6:02 AM CDT | Flash Flood Warning | LCH | Rapides, Vernon | 5 hr |
| Apr 10, 6:02 AM CDT | Special Marine Warning | LCH | 58 min | |
| Apr 10, 6:12 AM CDT | Tornado Warning | LCH | Calcasieu, Cameron | 33 min |
| Apr 10, 6:14 AM CDT | Special Marine Warning | LCH | 46 min | |
| Apr 10, 6:17 AM CDT | Tornado Warning | LCH | Allen, Beauregard, Calcasieu, Jefferson Davis | 43 min |
| Apr 10, 6:24 AM CDT | Severe Thunderstorm Warning | LCH | Acadia, Evangeline, Saint Landry | 66 min |
| Apr 10, 6:28 AM CDT | Flash Flood Warning | LCH | Allen, Beauregard, Vernon | 9 hr |
| Apr 10, 6:28 AM CDT | Severe Thunderstorm Warning | LCH | Acadia, Calcasieu, Cameron, Jefferson Davis, Vermilion | 47 min |
| Apr 10, 6:29 AM CDT | Tornado Warning | LCH | Calcasieu, Cameron, Jefferson Davis | 31 min |
| Apr 10, 6:33 AM CDT | Tornado Warning | LCH | Acadia, Saint Landry | 42 min |
| Apr 10, 6:39 AM CDT | Tornado Warning | LCH | Acadia, Calcasieu, Jefferson Davis | 36 min |
| Apr 10, 6:47 AM CDT | Severe Thunderstorm Warning | LCH | Acadia, Allen, Beauregard, Evangeline, Jefferson Davis, Rapides and 1 more | 38 min |
| Apr 10, 7:02 AM CDT | Severe Thunderstorm Warning | LCH | Acadia, Cameron, Evangeline, Iberia, Jefferson Davis, Lafayette and 3 more | 58 min |
| Apr 10, 7:04 AM CDT | Tornado Warning | LCH | Saint Landry | 56 min |
| Apr 10, 7:06 AM CDT | Special Marine Warning | LCH | 54 min | |
| Apr 10, 7:07 AM CDT | Special Weather Statement | LCH | Rapides | 38 min |
| Apr 10, 7:18 AM CDT | Severe Thunderstorm Warning | LCH | Allen, Avoyelles, Evangeline, Rapides, Saint Landry, Vernon | 57 min |
| Apr 10, 7:21 AM CDT | Severe Thunderstorm Warning | LCH | Cameron, Vermilion | 24 min |
| Apr 10, 7:22 AM CDT | Flash Flood Warning | LCH | Acadia, Avoyelles, Evangeline, Jefferson Davis, Rapides, Saint Landry | 5 hr |
| Apr 10, 7:34 AM CDT | Tornado Warning | LCH | Avoyelles, Evangeline, Saint Landry, Saint Martin | 26 min |
| Apr 10, 7:42 AM CDT | Severe Thunderstorm Warning | LCH | Vermilion | 18 min |
| Apr 10, 7:49 AM CDT | Severe Thunderstorm Warning | LCH | Iberia, Lafayette, Saint Martin, St. Mary, Vermilion | 56 min |
| Apr 10, 7:50 AM CDT | Severe Thunderstorm Warning | LCH | Lafayette, Saint Landry, Saint Martin | 25 min |
| Apr 10, 8:02 AM CDT | Special Marine Warning | LCH | 58 min | |
| Apr 10, 8:14 AM CDT | Severe Thunderstorm Warning | LCH | Iberia, Lafayette, Saint Martin, St. Mary, Vermilion | 61 min |
| Apr 10, 8:52 AM CDT | Flash Flood Warning | LCH | Lafayette, Saint Landry, Saint Martin | 3 hr |
| Apr 10, 8:59 AM CDT | Special Marine Warning | LCH | 61 min | |
| Apr 10, 9:14 AM CDT | River Flood Watch | LCH | Calcasieu | 5 days |
| Apr 10, 9:14 AM CDT | River Flood Watch | LCH | Allen | 21 hr |
| Apr 10, 9:14 AM CDT | River Flood Warning | LCH | Vernon | 4 days |
| Apr 10, 9:14 AM CDT | River Flood Warning | LCH | Beauregard, Vernon | 21 days |
| Apr 10, 9:14 AM CDT | River Flood Warning | LCH | Lafayette, Vermilion | 11 hr |
| Apr 10, 9:14 AM CDT | River Flood Warning | LCH | Beauregard, Calcasieu | 129 days |
| Apr 10, 9:14 AM CDT | River Flood Warning | LCH | Calcasieu | 11 days |
| Apr 10, 9:14 AM CDT | River Flood Warning | LCH | Beauregard | 4 days |
| Apr 10, 9:14 AM CDT | River Flood Warning | LCH | Allen | 5 days |
| Apr 10, 9:14 AM CDT | River Flood Warning | LCH | Acadia, Evangeline, Saint Landry | 59 hr |
| Apr 10, 9:14 AM CDT | River Flood Warning | LCH | Vernon | 21 days |
| Apr 10, 9:14 AM CDT | River Flood Warning | LCH | Calcasieu | 4 days |
| Apr 10, 9:14 AM CDT | River Flood Warning | LCH | Allen, Jefferson Davis | 21 days |
| Apr 10, 3:28 PM CDT | Areal Flood Warning | LCH | Beauregard, Calcasieu, Vernon | 12 hr |
Nearby
Tornado Warnings in Louisiana, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.